Volume 35,Issue 3,2015 Table of Contents

Other Issues:  


Toeplitz Operators with Unbounded Symbols on Segal-Bargmann Space
  Li HE and Guangfu CAO
  Published May 15, 2015
  2015,35(3):237-255 [Abstract(2876)]  [View PDF 183.78 K (2344)]
Some Sets of GCF$_\epsilon$ Expansions Whose Parameter $\epsilon$ Fetch the Marginal Value
  Liang TANG,Peijuan ZHOU and Ting ZHONG
  Published May 15, 2015
  2015,35(3):256-262 [Abstract(2612)]  [View PDF 124.07 K (2123)]
Two Elementary Applications of the Lagrange Expansion Formula
  Jianfeng HUANG and Xinrong MA
  Published May 15, 2015
  2015,35(3):263-270 [Abstract(2964)]  [View PDF 113.74 K (4236)]
Existence of Simple OA$_\lambda(3, 5, v)'$s
  Ce SHI,Ling JIANG and Bin WEN
  Published May 15, 2015
  2015,35(3):271-278 [Abstract(2874)]  [View PDF 129.54 K (1933)]
Fractional Domination of the Cartesian Products in Graphs
  Baogen XU
  Published May 15, 2015
  2015,35(3):279-284 [Abstract(2548)]  [View PDF 108.72 K (2470)]
A Linear-Time Algorithm for 2-Step Domination in Block Graphs
  Yancai ZHAO,Lianying MIAO and Zuhua LIAO
  Published May 15, 2015
  2015,35(3):285-290 [Abstract(2774)]  [View PDF 91.97 K (2870)]
Lie Algebras for Constructing Nonlinear Integrable and Bi-Integrable Hamiltonian Couplings
  Xiaohong CHEN,Hongqing ZHANG,Fucai YOU and Daqing ZHANG
  Published May 15, 2015
  2015,35(3):291-302 [Abstract(3019)]  [View PDF 120.09 K (2231)]
A Class of Weighted Composition Operators on the Fock Space
  Liankuo ZHAO and Changbao PANG
  Published May 15, 2015
  2015,35(3):303-310 [Abstract(2672)]  [View PDF 112.49 K (3329)]
Duality for Multiobjective Bilevel Programming Problems with Extremal-Value Function
  Haijun WANG and Ruifang ZHANG
  Published May 15, 2015
  2015,35(3):311-320 [Abstract(2439)]  [View PDF 125.18 K (2424)]
Some Equalities and Inequalities for the Hermitian Moore-Penrose Inverse of Triple Matrix Product with Applications
  Yongge TIAN and Wenxing GUO
  Published May 15, 2015
  2015,35(3):321-329 [Abstract(2814)]  [View PDF 117.24 K (2529)]
Monitoring Distributional Changes in Autoregressive Models Based on Weighted Empirical Process of Residuals
  Fuxiao LI,Zheng TIAN and Zhanshou CHEN
  Published May 15, 2015
  2015,35(3):330-342 [Abstract(3100)]  [View PDF 405.97 K (2209)]
Measures of Countable Compactness and the Lindel\"{o}f Property in $L$-Fuzzy Topological Spaces
  Hongyan LI,Qinghua LI and Ying ZHAO
  Published May 15, 2015
  2015,35(3):343-349 [Abstract(2756)]  [View PDF 109.80 K (1498)]
Characterizations of Semi-Metric Spaces
  Erguang YANG
  Published May 15, 2015
  2015,35(3):350-354 [Abstract(2818)]  [View PDF 92.21 K (2123)]